deficiency that causes bruising

Answers

1 Answers

Can vitamin b deficiency cause bruising?

Not really

Bruise
vitamin B has multiple classes from 1 to 12 . They are not involved in the clotting or coagulation path way or platelet function . However, there are scenarios in which vitamin B classes indirectly play certain role . For example B12 is function as coenzyme in conversion of homocystine to methylmalonic acid . Accumulation of homocystine is associated with abnormal coagulation .
Sign Up

Get personalized answers from doctors!

1 Answers

Is unexplained bruising linked to iron deficiency anaemia?

Could be

Poor_nutrition
Need evaluation to look at other causes of bruising including medication side effects
Sign Up

Get personalized answers from doctors!

Related to deficiency that causes bruising:
1 Answers
Dr. Su Fairchild answered:

How long does bruising associated with vitamin deficiency last?

Depends

Poor_nutrition
It should clear up fairly soon after the deficiency is adequately corrected.
Sign Up

Get personalized answers from doctors!

1 Answers

It is Iron deficiency the cause for pregnant women to bruise after a massage?

Not necessarily

Poor_nutrition
Some people bruise easily.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Tarik Hadid answered:

I have some blue-ish blotches on my legs. Not bruises. Have had them before i can remember. Blue veins also show. I have iron deficiency. Causes?

Many possible causes

Open-uri20140211-19125-1oyc2nq
Bluish blotches are difficult to diagnose without examination. They could represent blue nevi (moles) if they have the description of moles. However, blue blotches in the legs are often related to varicose veins and are due to long periods of standing. They can be painful too. There are other causes as well. Iron deficiency is unlikely to be related.You need to see a doctor for examination.
Sign Up

Get personalized answers from doctors!

1 Answers
3 Doctor agrees
10052982x1386629473 10014299x1386629211 10007201x1386628309

I've noticed I've been bruising very easily and badly over the last couple of weeks. I'm breastfeeding been for 11 + months. Vitamin deficiency?

See below

Breastfeeding
Unlikely to be a vitamin deficiency, although low vitamin K can cause bruising. However, there can be more serious things going on. You need to see your doctor.
Sign Up

Get personalized answers from doctors!

1 Answers
2 Doctor agrees
10007201x1386628309 10055970x1392418735

Vein Bruise on my shoulders and biceps frequently after heavy weight lifting work out. what could be cause for this ? is it iron deficiency(aneima)

Prob trauma

Blood_vessels
You are probably hitting your shoulder and biceps with the weight/bar . Iron deficiency does not cause bruising.
Sign Up

Get personalized answers from doctors!

1 Answers

Leg cramps,headaches, dizziness and easy bruising. had full metabolic workup and all normal. Any other suggestions other than deficiency of minerals?

Meds, history?

Bruise
This is complicated and should be evaluated further. Certain medications can lead to easy bruising. If that's not the case, further blood testing might be needed. Low platelets, bleeding disorders need to be considered.
Sign Up

Get personalized answers from doctors!

3 Answers
1 Doctor agrees
10003096x1386629072
Dr. Ed Friedlander answered:

What are some common symptoms of vitamin deficiency? I have suffered weigh loss, easy bruising, sore bones and joints. Dr told me to take a daily vitamin.

Good start

Bruise
The most common vitamin deficiency is D, which causes a lot of nonspecfic pain and some other problems. Especially with the weight loss, or if your pain syndrome does not resolve quickly, it would be wise to continue to seek a cause -- possibly malabsorption contributing to a vitamin deficiency. Good luck and stay proactive
Sign Up

Get personalized answers from doctors!

2 Answers
3 Doctor agrees
11452533x1386633327 10014299x1386629211 10526410x1386629535

I bruise frequently. is this a sign of a vitamin deficiency?

Easy bruising

Blood
The most common causes of easy bruising are: (1) taking aspirin or similar anti-inflammatory medication (including steroids); having a platelet defect (which is what aspirin causes) but there are other diseases that can do this; taking a blood thinner (eg, warfarin). Among the vitamin deficiency causes, inadequate vitamin C intake is the one most often associated with bruising and bleeding (gums).
Sign Up

Get personalized answers from doctors!

Sign up to see more